Got Some Blood Test Results

Discussion in 'Support' started by ChrisJ, Feb 10, 2016.

tinnitus forum
    1. ChrisJ

      ChrisJ Member Benefactor

      Location:
      London, UK
      Tinnitus Since:
      PT since 1988. T with H since June 2015
      Cause of Tinnitus:
      Unknown
      Hello friends.

      I just wanted to put a general update.

      Well my condition has gone from bad to worse. I have been in pain now for 10 months and progressively the headaches are getting worse. Left side of my head and face and in constant pain as well as my ear drum.

      I got some blood test results back which show significantly high anti-cardiolipin IgM, ALT and v low vitamin D levels. I have been referred to immunology.

      I also had an appointment with Max Fax today to investigate TMJ but was told it probably wasn't X-Ray was all clear and they didn't think it was related to jaw but have put me on Lansoprazole 30mg one a day. I know this is ototoxic so I will stop taking it if I notice it is making things worse.

      I have also promised to open source my medical results and publish them in this forum in case other people can benefit from it. Thank you everyone. And thanks to the people here who do such a good job of raising awareness about this condition. It has ruined my life but hopefully if we share knowledge and work together we can stop other people suffering the same fate.

      Here is a post a friend of mine did on Youtube. He's a nurse practitioner and has shared some info on Tinnitus.

       
      • Hug Hug x 1
    2. Atlantis

      Atlantis Member

      Tinnitus Since:
      02/2014
      Do these things cause tinnitus?
       
    3. I'm curious as to why they prescribed Lansoprazole. Also curious about where you got your information about ototoxicity. According to the linked paper, there is evidence of vestibular issues with Lansoprazole but no ototoxicity.
      www.europeanreview.org/wp/wp-content/uploads/956.pdf
       
    4. Alue

      Alue Member

      Tinnitus Since:
      01/2016
      Cause of Tinnitus:
      Acoustic Trauma
      You mentioned high ALT, did you get your AST and bilirubin checked as well?
       
    5. ChrisJ

      ChrisJ Member Benefactor

      Location:
      London, UK
      Tinnitus Since:
      PT since 1988. T with H since June 2015
      Cause of Tinnitus:
      Unknown
      Oops, my mistake. The pain killer I was given was Naproxen, an anti inflammatory. I have 250mg tablets and take one tablet twice a day. The Lansoprazole is taken at the same time to protect the lining in the gut.

      Here's one report on it: http://www.ncbi.nlm.nih.gov/pubmed/9819544
       
    6. ChrisJ

      ChrisJ Member Benefactor

      Location:
      London, UK
      Tinnitus Since:
      PT since 1988. T with H since June 2015
      Cause of Tinnitus:
      Unknown
      I don't see those mentioned in my doctor's report but I don't have a copy of the full rundown. They have referred me to an immunologist and I will ask about these. If you have reason to believe that this would be important enough to get checked I could try and push for a test. I appreciate your time.
       
    7. Alue

      Alue Member

      Tinnitus Since:
      01/2016
      Cause of Tinnitus:
      Acoustic Trauma
      High ALT can indicate the liver is not happy. It is usually compared to other values especially AST, but also bilirubin, alkaline phosphatase, and albumin to give a better picture of how your liver is doing.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.